# SDR AU990514

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65B020225
- Condition: Fractured
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD FORE FLAP CENTER BANANA FITTING BROKEN AND PROTRUDING THROUGH FLAP.  SUSPECT CAUSED BY FRACTURE OF THE CENTER PROGRAMMING TRACK.
